Works matching DE "INVERSIONS (Geometry)"
Results: 451
SOLUTION TO SYSTEM OF PARTIAL FRACTIONAL DIFFERENTIAL EQUATIONS USING THE $\mathcal{L}_2$-TRANSFORM.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 1, p. 1, doi. 10.1142/S0219530511001765
- By:
- Publication type:
- Article
Generalization of Strang's Preconditioner with Applications to Toeplitz Least Squares Problems.
- Published in:
- Numerical Linear Algebra with Applications, 1996, v. 3, n. 1, p. 45, doi. 10.1002/(SICI)1099-1506(199601/02)3:1<45::AID-NLA70>3.0.CO;2-T
- By:
- Publication type:
- Article
Enhancement of performance of Genetic Algorithm for job shop scheduling problems through inversion operator.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2007, v. 32, n. 7/8, p. 780, doi. 10.1007/s00170-005-0392-3
- By:
- Publication type:
- Article
Inversion positivity and the sharp Hardy–Littlewood–Sobolev inequality.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2010, v. 39, n. 1/2, p. 85, doi. 10.1007/s00526-009-0302-x
- By:
- Publication type:
- Article
B-Potentials of Hölder Functions.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 213, n. 4, p. 551, doi. 10.1007/s10958-016-2724-2
- By:
- Publication type:
- Article
Generalized Inversion of Fredholm Integral Operators with Degenerate Kernels in Banach Spaces.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 212, n. 3, p. 275, doi. 10.1007/s10958-015-2664-2
- By:
- Publication type:
- Article
Dirichlet and Hilbert problems for elliptic systems of second and third orders with a supersingular point.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 189, n. 2, p. 257, doi. 10.1007/s10958-013-1183-2
- By:
- Publication type:
- Article
On topological Brandt semigroups.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 184, n. 1, p. 1, doi. 10.1007/s10958-012-0847-7
- By:
- Publication type:
- Article
Inversive congruential generator over a Galois ring of dimension p.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 1, p. 108, doi. 10.1007/s10958-012-0732-4
- By:
- Publication type:
- Article
Inversion of the local Pompeiu transformation on Riemannian symmetric spaces of rank one.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 179, n. 2, p. 328, doi. 10.1007/s10958-011-0597-y
- By:
- Publication type:
- Article
Jump Inversions of Algebraic Structures and the Σ-Definability.
- Published in:
- Algebra & Logic, 2018, v. 57, n. 2, p. 161, doi. 10.1007/s10469-018-9488-3
- By:
- Publication type:
- Article
ON THE MAXIMUM CIRCULAR INVERSES OF MAXIMUM CIRCLES.
- Published in:
- Eskişehir Technical University Journal of Science & Technology A - Applied Sciences & Engineering, 2023, v. 24, n. 4, p. 324, doi. 10.18038/estubtda.1370728
- By:
- Publication type:
- Article
Harmonic numbers associated with inversion numbers in terms of determinants.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 1, p. 340, doi. 10.3906/mat-1809-52
- By:
- Publication type:
- Article
Descent-inversion statistics in riffle shuffles.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 2, p. 502, doi. 10.3906/mat-1610-59
- By:
- Publication type:
- Article
Convergence for modified Halley-like methods with less computation of inversion.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 9, p. 1483, doi. 10.1080/10236198.2012.761979
- By:
- Publication type:
- Article
Hartley transform for integrable Boehmians.
- Published in:
- Integral Transforms & Special Functions, 2010, v. 21, n. 6, p. 459, doi. 10.1080/10652460903360903
- By:
- Publication type:
- Article
Summation formulae on Fox-Wright Ψ-functions.
- Published in:
- Integral Transforms & Special Functions, 2008, v. 19, n. 8, p. 545, doi. 10.1080/10652460802091575
- By:
- Publication type:
- Article
Continuous and discrete inversion formulas for the Stockwell transform.
- Published in:
- Integral Transforms & Special Functions, 2007, v. 18, n. 8, p. 537, doi. 10.1080/10652460701359032
- By:
- Publication type:
- Article
Distributional representation of a Fourier inversion formula.
- Published in:
- Integral Transforms & Special Functions, 2005, v. 16, n. 1, p. 21, doi. 10.1080/1065246042000271974
- By:
- Publication type:
- Article
P-ADIC HENSTOCK INTEGRAL IN INVERSION FORMULA FOR MULTIPLICATIVE TRANSFORM.
- Published in:
- Real Analysis Exchange, 2003, v. 29, p. 93
- By:
- Publication type:
- Article
Cellular automata over generalized Cayley graphs.
- Published in:
- Mathematical Structures in Computer Science, 2018, v. 28, n. 3, p. 340, doi. 10.1017/S0960129517000044
- By:
- Publication type:
- Article
Constrained Two-Dimensional Inversion of Gravity Data.
- Published in:
- Journal of Mathematical & Fundamental Sciences, 2014, v. 46, n. 1, p. 1, doi. 10.5614/j.math.fund.sci.2014.46.1.1
- By:
- Publication type:
- Article
Development of an Inversion Method for Low Velocity Medium.
- Published in:
- Journal of Mathematical & Fundamental Sciences, 2013, v. 45A, n. 1, p. 93, doi. 10.5614/j.math.fund.sci.2013.45.1.8
- By:
- Publication type:
- Article
Estimates of soil respiration and net primary production of three forests at different succession stages in South China.
- Published in:
- Global Change Biology, 2006, v. 12, n. 5, p. 810, doi. 10.1111/j.1365-2486.2006.01141.x
- By:
- Publication type:
- Article
The Role of Self-Action in 2-Year-Old Children: An Illustration of the Arithmetical Inversion Principle before Formal Schooling.
- Published in:
- Child Development Research, 2015, v. 2015, p. 1, doi. 10.1155/2015/879258
- By:
- Publication type:
- Article
Inversion of non-linear stochastic models for the purpose of parameter estimation.
- Published in:
- International Journal of Control, 2001, v. 74, n. 18, p. 1783, doi. 10.1080/00207170110090651
- By:
- Publication type:
- Article
On topologizing groups.
- Published in:
- Journal of Group Theory, 2007, v. 10, n. 2, p. 235, doi. 10.1515/JGT.2007.019
- By:
- Publication type:
- Article
DEFORMATIONS AND INVERSION FORMULAS FOR FORMAL AUTOMORPHISMS IN NONCOMMUTATIVE VARIABLES.
- Published in:
- International Journal of Algebra & Computation, 2007, v. 17, n. 2, p. 261, doi. 10.1142/S0218196707003676
- By:
- Publication type:
- Article
A quantum probabilistic approach to Hecke algebras for 𝔭-adic PGL2.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2018, v. 21, n. 3, p. N.PAG, doi. 10.1142/S0219025718500157
- By:
- Publication type:
- Article
AN INVERSION FORMULA FOR THE GAUSSIAN RADON TRANSFORM FOR BANACH SPACES.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2013, v. 16, n. 4, p. 1, doi. 10.1142/S0219025713500343
- By:
- Publication type:
- Article
On Inversion Triples and Braid Moves.
- Published in:
- Annals of Combinatorics, 2020, v. 24, n. 3, p. 531, doi. 10.1007/s00026-020-00501-8
- By:
- Publication type:
- Article
A Bijection from Staircase Tableaux to Inversion Tables, Giving Some Eulerian and Mahonian Statistics.
- Published in:
- Annals of Combinatorics, 2016, v. 20, n. 4, p. 737, doi. 10.1007/s00026-016-0329-6
- By:
- Publication type:
- Article
Symmetry and Log-Concavity Results for Statistics on Fibonacci Tableaux.
- Published in:
- Annals of Combinatorics, 2013, v. 17, n. 4, p. 603, doi. 10.1007/s00026-013-0198-1
- By:
- Publication type:
- Article
Limiting Distributions for the Number of Inversions in Labelled Tree Families.
- Published in:
- Annals of Combinatorics, 2012, v. 16, n. 4, p. 847, doi. 10.1007/s00026-012-0164-3
- By:
- Publication type:
- Article
A Bijective Proof of a Factorization Formula for Specialized Macdonald Polynomials.
- Published in:
- Annals of Combinatorics, 2012, v. 16, n. 4, p. 815, doi. 10.1007/s00026-012-0162-5
- By:
- Publication type:
- Article
Brandt Extensions and Primitive Topological Inverse Semigroups.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2010, p. 1, doi. 10.1155/2010/671401
- By:
- Publication type:
- Article
Jump inversions of algebraic structures and Σ‐definability.
- Published in:
- Mathematical Logic Quarterly, 2019, v. 65, n. 1, p. 37, doi. 10.1002/malq.201800015
- By:
- Publication type:
- Article
A Note on the Proof Method for Constructive Falsity.
- Published in:
- Mathematical Logic Quarterly, 1991, v. 37, n. 2-4, p. 63, doi. 10.1002/malq.19910370209
- By:
- Publication type:
- Article
A hyperspectral method of inverting copper signals in mineral deposits based on an improved gradient-boosting regression tree.
- Published in:
- International Journal of Remote Sensing, 2021, v. 42, n. 14, p. 5474, doi. 10.1080/01431161.2021.1918792
- By:
- Publication type:
- Article
A Recursive Probabilistic Inversion of Satellite Gradiometry Data for the Upper Mantle Density Variation.
- Published in:
- Acta Geologica Sinica (English Edition), 2021, v. 95, p. 7, doi. 10.1111/1755-6724.14814
- By:
- Publication type:
- Article
Trimmed Moebius Inversion and Graphs of Bounded Degree.
- Published in:
- Theory of Computing Systems, 2010, v. 47, n. 3, p. 637, doi. 10.1007/s00224-009-9185-7
- By:
- Publication type:
- Article
The Inversion of the Volterra Integral Equations with the Bessel Function in the Kernel.
- Published in:
- Naukovi visti NTUU - KPI, 2011, v. 2011, n. 5, p. 13
- By:
- Publication type:
- Article
Development of Dopant-Free N,N′-Bicarbazole-Based Hole Transport Materials for Efficient Perovskite Solar Cells.
- Published in:
- International Journal of Molecular Sciences, 2024, v. 25, n. 23, p. 13117, doi. 10.3390/ijms252313117
- By:
- Publication type:
- Article
Notions of Möbius inversion.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2012, v. 19, n. 5, p. 911, doi. 10.36045/bbms/1354031556
- By:
- Publication type:
- Article
A novel wavelet transform in the quaternion quadratic-phase domain.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2024, v. 22, n. 4, p. 1, doi. 10.1142/S0219691324500024
- By:
- Publication type:
- Article
Ridgelet transform for quarternion-valued functions.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2016, v. 14, n. 1, p. -1, doi. 10.1142/S0219691316500065
- By:
- Publication type:
- Article
Givental Graphs and Inversion Symmetry.
- Published in:
- Letters in Mathematical Physics, 2013, v. 103, n. 5, p. 533, doi. 10.1007/s11005-013-0606-9
- By:
- Publication type:
- Article
Comparison of Dynamic Response of a Piezoelectric Ceramic Containing two Parallel Cracks via two Methods of Laplace Inversion.
- Published in:
- International Journal of Fracture, 2003, v. 122, n. 3/4, p. L131, doi. 10.1023/B:FRAC.0000005805.99352.fb
- By:
- Publication type:
- Article
CLUSTERS OF VARIETIES OF COMPLETELY REGULAR SEMIGROUPS.
- Published in:
- Acta Mathematica Hungarica, 2018, v. 154, n. 2, p. 429, doi. 10.1007/s10474-017-0784-5
- By:
- Publication type:
- Article
Amenability of semigroups and their algebras modulo a group congruence.
- Published in:
- Acta Mathematica Hungarica, 2014, v. 144, n. 2, p. 407, doi. 10.1007/s10474-014-0449-6
- By:
- Publication type:
- Article